American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49L25) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Kohei Soga. Stochastic and variational approach to the Lax-Friedrichs scheme. Math. Comp. 84 (2015) 629-651.
Abstract, references, and article information   
View Article: PDF

[2] Kristian Debrabant and Espen R. Jakobsen. Semi-Lagrangian schemes for linear and fully non-linear diffusion equations. Math. Comp. 82 (2013) 1433-1462.
Abstract, references, and article information   
View Article: PDF

[3] Bernardo Cockburn, Ivan Merev and Jianliang Qian. Local a posteriori error estimates for time-dependent Hamilton-Jacobi equations. Math. Comp. 82 (2013) 187-212.
Abstract, references, and article information   
View Article: PDF

[4] L. Corrias, M. Falcone and R. Natalini. Numerical schemes for conservation laws via Hamilton-Jacobi equations . Math. Comp. 64 (1995) 555--580, S13--S18. MR 1265013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1